Angélica M. Osorno

Angélica M. Osorno

Assistant Professor
Department of Mathematics
Reed College
Office: L305
Email: aosorno at reed dot edu

I do research in algebraic topology. I am particularly interested in higher category theory and its connections with higher K-theory. In 2010, I got my PhD at MIT with Mark Behrens. From 2010 to 2013, I was a postdoc at the University of Chicago working with Peter May.

Kyle Ormsby and I are organizing a conference on Equivariant and Motivic Homotopy Theory at Reed College, May 30-31,2015.


  • Spring 2016: MATH 212 - Multivariable Calculus II
  • Fall 2015: MATH 211 - Multivariable Calculus I
  • Fall 2015: MATH 331 - Linear Algebra
  • Spring 2015: MATH 112 - Intro to Analysis
  • Spring 2015: MATH 342 - Topology
  • Fall 2014: MATH 111 - Calculus
  • Fall 2014: MATH 211 - Multivariable Calculus I
  • Fall 2013: MATH 111 - Calculus

  • Research Papers

  • Extending homotopy theories from strict maps to lax maps (joint with Nick Gurski and Niles Johnson). PDF
  • K-theory for 2-categories (joint with Nick Gurski and Niles Johnson). PDF
  • Constructing equivariant spectra via categorical Mackey functors (Joint with Anna Marie Bohmann). Algebraic and Geometric Topology 15(1):537-563, 2015. PDF
  • A model structure on GCat (Joint with Anna Marie Bohmann, Kristen Mazur, Viktoriya Ozornova, Kate Ponto and Carolyn Yarnall). Women in Topology: Collaborations in Homotopy Theory, Contemp. Math. 641, 123-134, 2015.. PDF
  • Infinite loop spaces, and coherence for symmetric monoidal bicategories (Joint with Nick Gurski). Advances in Mathematics, 246:1-32, 2013. PDF
  • Modeling stableone-types (Joint with Niles Johnson). Theory and Applications of Categories, 26:520-537, 2012. PDF
  • Spectra associated to symmetric monoidal bicategories. Algebraic and Geometric Topology, 12(1):307-342, 2012. PDF
  • Explicit formulas for 2-characters. Topology and its Applications, 157(2):369-377, 2010. PDF

    Other publications

  • Espacios de lazos infinitos (Survey paper about infinite loop spaces - in Spanish). Boletín de Matemáticas, 18(2):163-182, 2011. PDF

    Some links:

    Reed College Math Department
    Reed Conference on Equivariant and Motivic Homotopy Theory
    UofC Math Department
    UofC Topology Seminar
    MIT Math Department
    MIT Topology Seminar
    MIT Babytop Seminar